Advances in Pure Mathematics

Vol.3 No.3(2013), Paper ID 31227, 7 pages

DOI:10.4236/apm.2013.33046

 

On З-Reconstruction Property

 

Lalit Kumar Vashisht, Geetika Khattar

 

Department of Mathematics, University of Delhi, Delhi, India
Department of Mathematics, University of Delhi, Delhi, India

 

Copyright © 2013 Lalit Kumar Vashisht, Geetika Khattar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Vashisht and G. Khattar, "On З-Reconstruction Property," Advances in Pure Mathematics, Vol. 3 No. 3, 2013, pp. 324-330. doi: 10.4236/apm.2013.33046.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.